Re: [MOL] Nanc [00165] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Nanc



Hi Nisi,
Thanks for thinking of me when your problems are many more then mine.  I 
think I'll try the casts and the cordisone shots, maybe my mood will be 
better.  I'm always upbeat and happy go lucky, I just don't like me right 
now.  I am going to tell the Doctor and see what he thinks.  Hope all is 
going well for you and your family.
Love Ya,
Nanc ():-)

In a message dated 5/3/99 11:45:14 AM Eastern Daylight Time, DpozTLC@AOL.COM 
writes:

<< Nanc,
 	Sorry you're not feeling well.  I can imagine that your feeling 
 "dumpy" because of the prolonged pain.  That in itself can make someone 
 pretty cranky. However, it could be the sedative effect of the pain killers. 
 
 I sure hope you start feeling better.  Thinking of you,
 Love,
 Nisi >>
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------